RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 2, Pages 27–80 (Mi izv327)  

This article is cited in 21 scientific papers (total in 21 papers)

Entropy solutions of the Dirichlet problem for a class of non-linear elliptic fourth-order equations with right-hand sides in $L^1$

A. A. Kovalevsky

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: In this paper we introduce and study the notion of an entropy solution of the Dirichlet problem for a class of non-linear elliptic fourth-order equations whose right-hand sides admit arbitrary growth with respect to the variable corresponding to the unknown function and belong to the space $L^1$ for each fixed value of this variable. We prove the existence and uniqueness of an entropy solution. We establish the existence of so-called $H$-solutions and $W$-solutions of the problem and prove that the entropy solutions belong to certain Sobolev spaces.

DOI: https://doi.org/10.4213/im327

Full text: PDF file (3014 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:2, 231–283

Bibliographic databases:

MSC: 35J65, 35J30, 35D05
Received: 09.09.1999

Citation: A. A. Kovalevsky, “Entropy solutions of the Dirichlet problem for a class of non-linear elliptic fourth-order equations with right-hand sides in $L^1$”, Izv. RAN. Ser. Mat., 65:2 (2001), 27–80; Izv. Math., 65:2 (2001), 231–283

Citation in format AMSBIB
\Bibitem{Kov01}
\by A.~A.~Kovalevsky
\paper Entropy solutions of the Dirichlet problem for a~class of non-linear elliptic fourth-order equations with right-hand sides in~$L^1$
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 2
\pages 27--80
\mathnet{http://mi.mathnet.ru/izv327}
\crossref{https://doi.org/10.4213/im327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1842840}
\zmath{https://zbmath.org/?q=an:1052.35063}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 2
\pages 231--283
\crossref{https://doi.org/10.1070/im2001v065n02ABEH000327}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0009346848}


Linking options:
  • http://mi.mathnet.ru/eng/izv327
  • https://doi.org/10.4213/im327
  • http://mi.mathnet.ru/eng/izv/v65/i2/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kovalevsky, “Integrability of Solutions of Nonlinear Elliptic Equations with Right-Hand Sides from Classes Close to $L^1$”, Math. Notes, 70:3 (2001), 337–346  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Kovalevsky A., Nicolosi F., “Entropy solutions of Dirichlet problem for a class of degenerate anisotropic fourth-order equations with $L^1$-right-hand sides”, Nonlinear Anal., 50:5 (2002), 581–619  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. A. Kovalevsky, “On the summability of entropy solutions for the Dirichlet problem in a class of non-linear elliptic fourth-order equations”, Izv. Math., 67:5 (2003), 881–894  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Alexander Kovalevsky, Francesco Nicolosi, “Summability of Solutions of Dirichlet Problem for a Class of Degenerate Nonlinear High-order Equations”, GAPA, 82:2 (2003), 93  crossref  mathscinet  zmath
    5. Kovalevsky A., Nicolosi F., “Solvability of Dirichlet problem for a class of degenerate anisotropic equations with $L^1$-right-hand sides”, Nonlinear Analysis: Theory, Methods & Applications, 59:3 (2004), 347–370  crossref  crossref  mathscinet  zmath  isi  scopus
    6. Alexander Kovalevsky, Francesco Nicolosi ‡, “Summability of solutions of some degenerate nonlinear elliptic fourth-order equations”, Applicable Analysis, 84:1 (2005), 1  crossref  mathscinet
    7. A. A. Kovalevsky, F. Nicolosi, “On the sets of boundedness of solutions for a class of degenerate nonlinear elliptic fourth-order equations with $L^1$-data”, J. Math. Sci., 150:5 (2008), 2358–2368  mathnet  crossref  mathscinet  zmath  elib
    8. A. A. Kovalevsky, “A priori properties of solutions of nonlinear equations with degenerate coercivity and $L^1$-data”, Journal of Mathematical Sciences, 149:5 (2008), 1517–1538  mathnet  crossref  mathscinet
    9. Kovalevsky A.A., Gorban Yu.S., “Degenerate anisotropic variational inequalities with $L^1$-data”, C. R. Math. Acad. Sci. Paris, 345:8 (2007), 441–444  crossref  mathscinet  zmath  isi  scopus
    10. Kovalevsky A.A., Nicolosi F., “On multipliers characterizing summability of solutions for a class of degenerate nonlinear high-order equations with $L^1$-data”, Nonlinear Anal., 69:3 (2008), 931–939  crossref  mathscinet  zmath  isi  scopus
    11. Alexander A. Kovalevsky, Francesco Nicolosi, “On the sets of -regularity of solutions for a class of degenerate nonlinear problems with slightly regular data”, Nonlinear Analysis: Theory, Methods & Applications, 68:10 (2008), 3175  crossref  mathscinet  zmath  isi  scopus
    12. Kovalevsky A.A., Nicolosi F., “On limit summability of solutions for a class of degenerate nonlinear high-order equations with L-1-data”, Complex Variables and Elliptic Equations, 55:11 (2010), 1047–1058  crossref  mathscinet  zmath  isi  scopus
    13. A. A. Kovalevsky, Yu. S. Gorban, “On $T$-solutions of degenerate anisotropic elliptic variational inequalities with $L^1$-data”, Izv. Math., 75:1 (2011), 101–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. S. Bonafede, F. Nicolosi, “The local boundedness of solutions for a class of degenerate nonlinear elliptic higher order equations with data close enough toL1”, Complex Variables and Elliptic Equations, 2011, 1  crossref  mathscinet  isi  scopus
    15. Voitovich M.V., “Existence of Bounded Solutions for Nonlinear Fourth-Order Elliptic Equations with Strengthened Coercivity and Lower-Order Terms with Natural Growth”, Electron. J. Differ. Equ., 2013  mathscinet  isi
    16. Cirmi G.R., D'Asero S., Leonardi S., “Fourth-Order Nonlinear Elliptic Equations With Lower Order Term and Natural Growth Conditions”, Nonlinear Anal.-Theory Methods Appl., 108 (2014), 66–86  crossref  mathscinet  zmath  isi  scopus
    17. Voitovych M.V., “Holder Continuity of Bounded Generalized Solutions For Nonlinear Fourth-Order Elliptic Equations With Strengthened Coercivity and Natural Growth Terms”, Electron. J. Differ. Equ., 2017, 63  zmath  isi
    18. Gorban Yu., “Existence of Entropy Solutions For Nonlinear Elliptic Degenerate Anisotropic Equations”, Open Math., 15 (2017), 768–786  crossref  mathscinet  zmath  isi  scopus
    19. Voitovych M.V., “On the Existence of Continuous Solutions For Nonlinear Fourth-Order Elliptic Equations With Strongly Growing Lower-Order Terms”, Rocky Mt. J. Math., 47:2 (2017), 667–685  crossref  mathscinet  zmath  isi  scopus
    20. Bonafede S., Voitovych M.V., “Holder Continuity Up to the Boundary of Solutions to Nonlinear Fourth-Order Elliptic Equations With Natural Growth Terms”, Diff. Equat. Appl., 11:1 (2019), 107–127  crossref  mathscinet  isi
    21. Voitovych M.V., “Pointwise Estimates of Solutions to 2M-Order Quasilinear Elliptic Equations With M- (P, Q) Growth Via Wolff Potentials”, Nonlinear Anal.-Theory Methods Appl., 181 (2019), 147–179  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:343
    Full text:107
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019